# SDR GTIA2015011601484

- Difficulty date: January 16, 2015
- Submitted: January 20, 2015
- Operation: Air carrier
- Aircraft: N534NK
- Make and model: Airbus A319-132
- Aircraft serial: 3395
- Aircraft time: 27,251 hours, 12,993 cycles
- System (JASC): 5240 · Service Doors
- Part: Seal
- Part number: D5227908020400
- Condition: Leaking
- Location: R1 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR MAKES HUMMING SOUND AT ALTITUDE.  INSPECTED R1 DOOR IAW TSM 52-11-00-810-826-A. FOUND DEBRIS ON LOWER DOOR SEAL.  CLEANED SEAL AS REQUIRE.  NO DEFECTS NOTED.
